Parabolic differential equations with Hölder continuous and unbounded coefficients


Deck, Thomas ; Kruse, Susanne


DOI: https://doi.org/10.1023/A:1020560427405
URL: https://link.springer.com/article/10.1023/A%3A1020...
Document Type: Article
Year of publication: 2002
The title of a journal, publication series: Acta Applicandae Mathematicae
Volume: 74
Issue number: 1
Page range: 71-91
Place of publication: Dordrecht
Publishing house: Springer
ISSN: 0167-8019 , 1572-9036
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Deck, Thomas ; Kruse, Susanne (2002) Parabolic differential equations with Hölder continuous and unbounded coefficients. Acta Applicandae Mathematicae Dordrecht 74 1 71-91 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item